# SDR AALA202105179013

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 14,649 hours, 5,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8L ESCAPE PATH LIGHT INOPERATIVE. REMOVED AND REPLACED SIDEWALL TO SEAT HARNESS AT ROW 8 LEFT. OPERATIONS NORMAL PER AMM 33-51-00.
